Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Did keratine hair treatment, eyes started burning, strong odour. Side effects?

Hi Doctor, I did a keratine hair treatment 2 days back n when it was done, my eyes started burning, n i felt a strong odour too. she then did the blow dry n it was a closed room, but after blow drying or about an hr she opened the door. so forabout one hour i was exposed to formaldehyde as i got these burning eyes n nose . I washed it after two days n today is my tjird day n i have a really tight feeling in my head. Im so worried n didnt know anything about this treatment side effects n would never even go that way. Please kindly assure me with my status as I cant even think of anything else apart from this, n i have two little kids at home, so im scared to even blow dry my hair or let them tough my hair... with so much thanks, Harshi
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Hi Friend I am Dr Bilal and I am an Ophthalmologist
Welcome to Health Care Magic
I would like to answer your question and your satisfaction is my goal .

As you have mentioned in your history about exposure to formaldehyde vapours while getting keratin hair treatment . Formaldehyde vapours do cause irritation in eyes , nose and respiratory passages . The effects vary from person to person . No need to worry now if you are not experiencing any pain or irritation in eyes at present . Do not worry about the kids either . You can blow dry your hair as there would be hardly any fumes of formaldehyde now . Try to avoid the hair treatments having formaldehyde and kindly ask your hair stylist to give you the hair treatment with the formaldehyde free preparation .

I hope that would help . If you have any other question , feel free to ask .
Best regards .
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor